# SDR ASAA2013041594465

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 65,292 hours, 37,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 232T410824
- Condition: Frayed
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTIANS CONTROL CABIN ESCAPE ROPE FRAYED.  R & R CAPTAINS SIDE ESCAPE ROPE ASSY.  OPS NOW NORMAL REF 25-61-10 AMM.
